RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 41, Issue 2(248)  


Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations
E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii
3
Rational varieties: algebra, geometry and arithmetic
Yu. I. Manin, M. A. Tsfasman
43
Problems of growth and rationality in algebra and topology
I. K. Babenko
95
Normal forms for real surfaces in $\mathbb C^2$ near complex tangents and hyperbolic surface transformations
J. K. Moser, S. M. Webster
143
Viktor Dmitrievich Kupradze (obituary)
T. V. Burchuladze, N. P. Vekua, T. G. Gegelia, L. D. Kudryavtsev, S. M. Nikol'skii, S. L. Sobolev, A. N. Tikhonov
175
Aron Grigor'evich Pinsker (obituary)
A. I. Veksler, D. A. Vladimirov, M. K. Gavurin, L. V. Kantorovich, E. S. Lyapin, D. K. Faddeev
177
Aleksandr Vladimirovich Kuznetsov (obituary)
S. I. Adian, V. A. Andrunakievich, O. B. Lupanov, E. V. Paducheva, M. F. Raţă, V. A. Uspenskii
179

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On bounded invertibility of a second-order differential operator
Kh. Abduvaitov
181
On the topology of quadratic systems with four (or more) limit cycles
E. A. Andronova
183
Classification of pairs of discrete measurable partitions of the Lebesgue space
V. G. Vinokurov, A. N. Fozilov
185
On the number of inverse images of a point under a continuous map
V. L. Ginzburg
187
On limiting distributions for a random walk in a critical one-dimensional random environment
A. O. Golosov
189
On the division theorem for differentiable functions
A. O. Gokhman
191
In ariant measures of dynamical systems of statistical mechanics and first integrals of Hamiltonian systems with finitely many degrees of freedom
B. M. Gurevich
193
Dihedral homology and Hermitian $K$-theory of topological spaces
R. L. Krasauskas, Yu. P. Solov'ev
195
Hamiltonian differential forms over the divided powers algebra
M. I. Kuznetsov, S. A. Kirillov
197
On the typical behaviour of trajectories of the exponent
M. Yu. Lyubich
199
On Fourier–Haar series of functions of bounded variation
A. V. Maslov
201
On a geometric interpretation of differential operators with periodic coefficients
A. S. Mishchenko, Z. Switalski
203
On the growth of some Lie algebras of vector fields
A. I. Molev
205
On Bloch's theorem
E. A. Poletskii
207
On a dynamical system with discrete spectrum
B. M. Solomyak
209
On the behaviour of generalized solutions of the Dirichlet problem for the Navier–Stokes system and the von Kármán system in a neighbourhood of the point at infinity
S. F. Chichoyan
211
On the rate of growth in the mean of functions from the Bergman spaces in the polydisk and in the ball
S. V. Shvedenko
213

Mathematical Events in the USSR
Nikolai Stepanovich Sinyukov (on his sixtieth birthday)
A. D. Aleksandrov, A. M. Vasil'ev, È. G. Poznyak
215
VIII All-Union scientific conference “Present-day problems of differential geometry”
N. S. Sinyukov, I. N. Kurbatova
217
X All-Union School on Theory of Operators in Functional Spaces
G. P. Akilov, S. S. Kutateladze, Yu. G. Reshetnyak, P. S. Filatov
218

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
221

Letters to the Editor
From the Editorial Board
228
On a problem on the extremum of discontinuous mappings
V. D. Batukhtin
228
On the asymptotic behaviour of solutions of differential equations systems
V. A. Kondrat'ev, O. A. Oleinik
228
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019